After having a stent placed in an artery, I was put on Effient 10mg daily and during that 5 month period, I have had a cough, sinus drainage and mucous in my lungs so bad that I have difficulty sleeping. I was diagnosed with GERD by a stomach doctor and I have been screened by a Pulmonary, ENT, Cardiologist and my Primary care doctor. I have been told to tilt my bed 6 inches at the head board, I have used several Gerd reduction medications, I use a nety pot for sinus rinsing and I follow a strict diet and feeding schedule. I cannot find anything that connects effient with my suspicions that it causes serious esophageal inflammation or maybe even ulcers. Anyone have a clue on what I'm missing. Quality of life is bad.
- Effient Information for Consumers
- Effient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2011 • 1 answer
Fibromyalgia - I have fibro and also have been experiencing severe chest pain (esophageal spasm has?
Posted 16 May 2011 • 6 answers
Posted 17 Mar 2013 • 3 answers
Posted 24 Feb 2016 • 0 answers
Esophageal Spasm - I can't take it anymore. The pain is too much. It used to be once in a while. Now
Posted 15 Jul 2016 • 1 answer